Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Inhaled insecticide, witnessing heaviness in chest, difficult to breathe. How to get relief?

Hi! I m a 20 year old with no asthma or breathing problems as such. Two/three days back I sprayed an insecticide in my room which I inhaled for a long period. Since then, I ve been witnessing heaviness in my chest . At night, I m finding it difficult to breathe. There is no chest congestion. My doctor advised me nebuliser but since I can t go all the way to the hospital everyday, I was wondering if AeroCort would help me get some relief. It was recommended to me by a family doctor. I just want to cross verify.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
your doctor might have advised neulization with broncho dilator , because the spray you used might have caused irritation and constricted the respiratory system .
aerocort is not a broncho dilator it is corticosteroid used in allergic and asthmatic conditions, no need for that drug.
take nebulization as doctor prescribed if your having discomfort, other wise no need for that also, it will resolve on its own in some time.
regards
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor